advertisement
Question
Posted by: Kheyo | 2011/09/14

menstruation

I am about to get married, and I will be menstruating on my honey moon. Is there anything a can do to delay the menstruation by maybe a week or two. I am currently not in birth control

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kheyo

You can start taking birth control tablets and at the time of your honey moon, you should avoid taking the sugar coated tablets and continue with a new pack, which will prevent you from menstruating.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement